# SDR AWXA200601996

- Difficulty date: November 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26794
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SLAT LOWER SURFACE SKIN HAS 2 CRACKS, .500" AND .250" IN LENGTH, SLAT  STATIONS  125 AND 126.5.  REPAIRED LEFT WING NR 2 SLAT LOWER SURFACE SKIN, SLAT STATIONS 125 AND 126.5 IAW BOEING 737-300 SRM 57-43-01 FIGURE 201.
